# SDR EISA95393

- Difficulty date: October 3, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N300NE
- Make and model: Boeing 727-25
- Aircraft serial: 18974
- System (JASC): 2730 · Elevator Control System
- Part: Bob Weights
- Part number: 6572799K
- Condition: Cracked
- Location: Lt Elevator
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT ELEVATOR BOB WEIGHTS FOUND CRACKED.  REMOVED AND REPLACED ELEVATOR BOB WEIGHTS IAW B727 MM 27-30-0.  (M)
